Please use this identifier to cite or link to this item:
Title: Necessary Conditions for Infinite-Horizon Discounted Two-Stage Optimal Control Problems
Authors: Makris, Miltiadis
First Published: 2001
Citation: Journal of Economic Dynamics and Control, 2001, 25 (12), pp.1935-1950
ISSN: 0165-1889
Type: Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.